Adiabatic limits on Riemannian Sol-manifolds

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)297-299
Number of pages3
JournalMathematical Notes
Volume84
Issue number1-2
DOIs
Publication statusPublished - 1 Aug 2008
Externally publishedYes

Keywords

  • Adiabatic limit
  • Foliation
  • Laplace-Beltrami operator
  • Mathieu operator
  • Riemannian manifold
  • Sol-manifold
  • The Lie group GL (3, R ≤)

ASJC Scopus subject areas

  • Mathematics(all)

Cite this